ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Nonlinear Least Squares Approach to the Numerical Optimal Control of Non-holonomic Systems

Samuel, Sudhaker and Keerthi, Sathiya S (1993) A Nonlinear Least Squares Approach to the Numerical Optimal Control of Non-holonomic Systems. In: International Conference on Systems, Man and Cybernetics, 1993, 17-20 October, Le Touquet,France, vol.2, 467 -472.

[img]
Preview
PDF
Nonlinear.pdf

Download (523Kb)

Abstract

This paper gives a nonlinear least squares approach for numerically finding a trajectory to transfer a non-holonomic system from one configuration to another while satisfying given point-wise configuration constraints. A car like robot is considered as an example. The car like robot is kinematically constrained and is modeled as a 2 D object translating and rotating in the horizontal plane. The configuration constraints correspond to obstacle-avoidance. A simple technique is used to set up an approximate nonlinear least squares problem that includes the various constraints. An elegant error analysis is devised to effectively deal with the approximations. Several illustrative examples are presented to demonstrate the effectiveness of the approach.

Item Type: Conference Paper
Additional Information: Copyright 1990 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 25 Aug 2008
Last Modified: 19 Sep 2010 04:27
URI: http://eprints.iisc.ernet.in/id/eprint/7065

Actions (login required)

View Item View Item